RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2010, Volume 6, Number 1, Pages 21–33 (Mi jmag139)  

This article is cited in 9 scientific papers (total in 9 papers)

A Paley–Wiener theorem for periodic scattering with applications to the Korteweg–de Vries equation

I. Egorovaa, G. Teschlbc

a Mathematical Division, B. Verkin Institute for Low Temperature Physics and Engineering, 47 Lenin Ave., Kharkiv, 61103, Ukraine
b International Erwin Schrödinger Institute for Mathematical Physics, 9 Boltzmanngasse, 1090, Wien, Austria
c University of Vienna

Abstract: A one-dimensional Schrödinger operator which is a short-range perturbation of a finite-gap operator is considered. There are given the necessary and sufficient conditions on the left/right reflection coefficient such that the difference of the potentials has finite support to the left/right, respectively. Moreover, these results are applied to show a unique continuation type result for solutions of the Korteweg–de Vries equation in this context. By virtue of the Miura transform an analogous result for the modified Korteweg–de Vries equation is also obtained.

Key words and phrases: inverse scattering, finite-gap background, KdV, nonlinear Paley–Wiener Theorem.

Full text: PDF file (219 kB)
Full text: http:/.../abstract.php?uid=jm06-0021e
References: PDF file   HTML file

Bibliographic databases:
MSC: Primary 34L25, 35Q53; Secondary 35B60, 37K20
Received: 02.11.2009
Language:

Citation: I. Egorova, G. Teschl, “A Paley–Wiener theorem for periodic scattering with applications to the Korteweg–de Vries equation”, Zh. Mat. Fiz. Anal. Geom., 6:1 (2010), 21–33

Citation in format AMSBIB
\Bibitem{EgoTes10}
\by I.~Egorova, G.~Teschl
\paper A Paley--Wiener theorem for periodic scattering with applications to the Korteweg--de~Vries equation
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2010
\vol 6
\issue 1
\pages 21--33
\mathnet{http://mi.mathnet.ru/jmag139}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2655762}
\zmath{https://zbmath.org/?q=an:1210.34126}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000275162600002}
\elib{http://elibrary.ru/item.asp?id=13013553}


Linking options:
  • http://mi.mathnet.ru/eng/jmag139
  • http://mi.mathnet.ru/eng/jmag/v6/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Rybkin A., “Meromorphic solutions to the KdV equation with non-decaying initial data supported on a left half line”, Nonlinearity, 23:5 (2010), 1143–1167  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Egorova I., Teschl G., “On the Cauchy Problem For the Modified Korteweg-de Vries Equation With Step Like Finite-Gap Initial Data”, Nonlinear Partial Differential Equations and Hyperbolic Wave Phenomena, Contemporary Mathematics, 526, eds. Holden H., Karlsen KH., Amer Mathematical Soc, 2010, 151–158  crossref  zmath  isi
    3. Rybkin A., “The Hirota tau-function and well-posedness of the KdV equation with an arbitrary step-like initial profile decaying on the right half line”, Nonlinearity, 24:10 (2011), 2953–2990  crossref  mathscinet  zmath  isi  elib
    4. Grunert K., “The transformation operator for Schrodinger operators on almost periodic infinite-gap backgrounds”, J. Differ. Equ., 250:8 (2011), 3534–3558  crossref  mathscinet  zmath  isi  elib
    5. Mikikits-Leitner A., Teschl G., “Trace Formulas For Schrodinger Operators in Connection With Scattering Theory For Finite-Gap Backgrounds”, Spectral Theory and Analysis, Operator Theory Advances and Applications, 214, eds. Janas J., Kurasov P., Laptev A., Naboko S., Stolz G., Birkhauser Verlag Ag, 2011, 107–124  isi
    6. Bennewitz C., Brown B.M., Weikard R., “A uniqueness result for one-dimensional inverse scattering”, Math. Nachr., 285:8–9 (2012), 941–948  crossref  mathscinet  zmath  isi
    7. Mikikits-Leitner A., Teschl G., “Long-time asymptotics of perturbed finite-gap Korteweg-de Vries solutions”, J. Anal. Math., 116:907VB (2012), 163–218  crossref  mathscinet  zmath  isi  elib
    8. Grunert K., “Scattering Theory For Schrodinger Operators on Steplike, Almost Periodic Infinite-Gap Backgrounds”, J. Differ. Equ., 254:6 (2013), 2556–2586  crossref  zmath  isi  scopus
    9. I. Egorova, Z. Gladka, T. L. Lange, G. Teschl, “Inverse Scattering Theory for Schrödinger Operators with Steplike Potentials”, Zhurn. matem. fiz., anal., geom., 11:2 (2015), 123–158  mathnet  crossref  mathscinet
  • Number of views:
    This page:158
    Full text:40
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020